# SDR YENA2021043000300

- Difficulty date: April 27, 2021
- Submitted: April 30, 2021
- Operation: Air carrier
- Aircraft: N598JB
- Make and model: Airbus A320-232
- Aircraft serial: 02159
- Aircraft time: 65,088 hours, 23,613 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT # 473, BOS-AUA. STRONG FUMES AFT ON CLIMBOUT WHICH DISAPPEARED @ CRUISE IN DESCENT FUMES STRONG OBSERVED COCKPIT AND CABIN FOLLOWED ALL FROM V1 SUPP PROCEDURES COCKPIT CABIN ODOR RECOGNITION & ISOLATION QRH PROCEDURES ; INFO NOTICE 2017-T015F LVL ODOR COMPLIED WITH INFO NOTICE PROCEDURE AC OK FOR SVC MCC CHRIS NOTIFIED
